RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2014, Volume 14, Number 1, Pages 161–168 (Mi mmj518)  

This article is cited in 5 scientific papers (total in 5 papers)

Jacobi–Trudy formula for generalized Schur polynomials

A. N. Sergeevab, A. P. Veselovca

a Department of Mathematical Sciences, Loughborough University, Loughborough LE11 3TU, UK
b Department of Mathematics, Saratov State University, Astrakhanskaya 83, Saratov 410012, Russia
c Department of Mathematics and Mechanics, Moscow State University, Moscow, 119899, Russia

Abstract: Jacobi–Trudy formula for a generalization of Schur polynomials related to any sequence of orthogonal polynomials in one variable is given. As a corollary we have Giambelli formula for generalized Schur polynomials.

Key words and phrases: symmetric functions, orthogonal polynomials, Jacobi–Trudy formula.

DOI: https://doi.org/10.17323/1609-4514-2014-14-1-161-168

Full text: http://www.mathjournals.org/.../2014-014-001-007.html
References: PDF file   HTML file

Bibliographic databases:

MSC: 05E05, 05E10
Received: June 25, 2010; in revised form June 15, 2013
Language:

Citation: A. N. Sergeev, A. P. Veselov, “Jacobi–Trudy formula for generalized Schur polynomials”, Mosc. Math. J., 14:1 (2014), 161–168

Citation in format AMSBIB
\Bibitem{SerVes14}
\by A.~N.~Sergeev, A.~P.~Veselov
\paper Jacobi--Trudy formula for generalized Schur polynomials
\jour Mosc. Math.~J.
\yr 2014
\vol 14
\issue 1
\pages 161--168
\mathnet{http://mi.mathnet.ru/mmj518}
\crossref{https://doi.org/10.17323/1609-4514-2014-14-1-161-168}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3221950}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000342789200007}


Linking options:
  • http://mi.mathnet.ru/eng/mmj518
  • http://mi.mathnet.ru/eng/mmj/v14/i1/p161

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. Jing, N. Rozhkovskaya, “Vertex operators arising from Jacobi–Trudi identities”, Comm. Math. Phys., 346:2 (2016), 679–701  crossref  mathscinet  zmath  isi  scopus
    2. D. Gomez-Ullate, Y. Grandati, R. Milson, “Durfee rectangles and pseudo-Wronskian equivalences for Hermite polynomials”, Stud. Appl. Math., 141:4, SI (2018), 596–625  crossref  mathscinet  zmath  isi  scopus
    3. J. Harnad, E. Lee, “Symmetric polynomials, generalized Jacobi-Trudi identities and $\tau$-functions”, J. Math. Phys., 59:9, SI (2018), 091411  crossref  mathscinet  zmath  isi  scopus
    4. D. Gomez-Ullate, Y. Grandati, R. Milson, “Shape invariance and equivalence relations for pseudo-Wronskians of Laguerre and Jacobi polynomials”, J. Phys. A-Math. Theor., 51:34 (2018), 345201  crossref  mathscinet  zmath  isi  scopus
    5. J. F. van Diejen, E. Emsiz, “Discrete Fourier transform associated with generalized Schur polynomials”, Proc. Amer. Math. Soc., 146:8 (2018), 3459–3472  crossref  mathscinet  zmath  isi  scopus
  • Moscow Mathematical Journal
    Number of views:
    This page:199
    References:53

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020